Global applications of relative (φ,Γ)-Modules I
Représentations p-adiques de groupes p-adiques I : représentations galoisiennes et (φ,Γ)-modules, Astérisque no. 319  (2008), p. 339-420
@incollection{AST_2008__319__339_0,
     author = {Andreatta, Fabrizio and Iovita, Adrian},
     title = {Global applications of relative $(\varphi, \Gamma)$-Modules I},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques I : repr\'esentations galoisiennes et $(\varphi, \Gamma)$-modules},
     editor = {Berger Laurent and Breuil Christophe and Colmez Pierre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {319},
     year = {2008},
     pages = {339-420},
     zbl = {1163.11051},
     mrnumber = {2493222},
     language = {en},
     url = {http://www.numdam.org/item/AST_2008__319__339_0}
}
Andreatta, Fabrizio; Iovita, Adrian. Global applications of relative $(\varphi, \Gamma)$-Modules I, in Représentations $p$-adiques de groupes $p$-adiques I : représentations galoisiennes et $(\varphi, \Gamma)$-modules, Astérisque, no. 319 (2008), pp. 339-420. http://www.numdam.org/item/AST_2008__319__339_0/

[1] F. Andreatta - "Generalized ring of norms and generalized (φ,Γ)-modules", Ann. Sci. École Norm. Sup. (4) 39 (2006), p. 599-647. | Article | Numdam | MR 2290139 | Zbl 1123.13007

[2] F. Andreatta & O. Brinon - "Surconvergence des représentations p-adiques : le cas relatif", in this volume. | Zbl 1168.11018

[3] M. Artin - "Grothendieck topologies", mimeographed notes, Harvard University, 1962. | Zbl 0208.48701

[4] M. F. Atiyah & I. G. Macdonald - Introduction to commutative algebra, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1969. | MR 242802 | Zbl 0175.03601

[5] L. Berger - "Représentations p-adiques et équations différentielles", Invent. Math. 148 (2002), p. 219-284. | MR 1906150 | Zbl 1113.14016

[6] O. Brinon - "Une généralisation de la théorie de Sen", Math. Ann. 327 (2003), p. 793-813. | Article | MR 2023317 | Zbl 1072.11089

[7] F. Cherbonnier - "Représentations p-adiques surconvergentes", Ph.D. Thesis, Université d'Orsay, 1996.

[8] F. Cherbonnier & P. Colmez - "Représentations p-adiques sur convergentes", Invent Math. 133 (1998), p. 581-611. | MR 1645070 | Zbl 0928.11051

[9] F. Cherbonnier & P. Colmez, "Théorie d'Iwasawa des représentations p-adiques d'un corps local", J. Amer. Math. Soc. 12 (1999), p. 241-268. | Article | MR 1626273 | Zbl 0933.11056

[10] P. Colmez - "Les conjectures de monodromie p-adiques", Astérisque 290 (2003), p. 53-101, Séminaire Bourbaki, vol. 2001/2002, exposé n° 897. | Numdam | MR 2074051 | Zbl 1127.12301

[11] R. Elkik - "Solutions d'équations à coefficients dans un anneau hensélien", Ann. Sci. École Norm. Sup. (4) 6 (1973), p. 553-603. | Article | Numdam | MR 345966 | Zbl 0327.14001

R. Elkik - "Solutions d'équations à coefficients dans un anneau hensélien", Ann. Sci. École Norm. Sup. (4) 6, p. 553-603 (1974). | Article | Numdam | MR 345966 | Zbl 0327.14001

[12] G. Faltings - "p-adic Hodge theory", J. Amer. Math. Soc. 1 (1988), p. 255-299. | MR 924705 | Zbl 0764.14012

[13] G. Faltings,"Crystalline cohomology and p-adic Galois-representations", in Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), Johns Hopkins Univ. Press, 1989, p. 25-80. | MR 1463696 | Zbl 0805.14008

[14] G. Faltings,"Almost etale extensions", Astérisque 279 (2002), p. 185-270. | Numdam | MR 1922831 | Zbl 1027.14011

[15] J.-M. Fontaine - "Représentations p-adiques des corps locaux. I", in The Grothendieck Festschrift, Vol II, Progr. Math., vol. 87, Birkhäuser, 1990, p. 249-309. | MR 1106901 | Zbl 0743.11066

[16] O. Gabber - "Affine analog of the proper base change theorem", Israel J. Math. 87 (1994), p. 325-335. | Article | MR 1286833 | Zbl 0816.13006

[17] A. Grothendieck & J. Dieudonné - "Éléments de géométrie algébrique", Publ. Math. I.H.É.S., vol. 24, 1964-1965. | MR 3075000

[18] L. Herr - "Sur la cohomologie galoisienne des corps p-adiques", Bull. Soc. Math. France 126 (1998), p. 563-600. | Article | Numdam | MR 1693457 | Zbl 0967.11050

[19] A. Iovita & G. Stevens - "A cohomological construction of p-adic families of modular forms", in preparation.

[20] U. Jannsen - "Continuous étale cohomology", Math. Ann. 280 (1988), p. 207-245. | Article | MR 929536 | Zbl 0649.14011

[21] J. De Jong & M. Van Der Put - "Étale cohomology of rigid analytic spaces", Doc. Math. 1 (1996), p. 1-56. | MR 1386046 | Zbl 0922.14012

[22] S. Sen - "Continuous cohomology and p-adic Galois representations", Invent. Math. 62 (1980/81), p. 89-116. | Article | MR 595584 | Zbl 0463.12005

[23] J. T. Tate - "p-divisible groups", in Proc. Conf. Local Fields (Driebergen, 1966), Springer, 1967, p. 158-183. | Article | MR 231827 | Zbl 0157.27601